# SDR USAA20110126SB017

- Difficulty date: January 25, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Dirty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

ALB - CREW REPORTED A FLAP ASYMMETRY DURING APPROACH WITH FLAPS 30 SELECTED.  ASYMMETRY OCCURRED AT FLAPS 25.  CONDITION CLEARED ITSELF DURING GO-AROUND.  FLIGHT LANDED WITHOUT INCIDENT AT FLAPS 30.  MAINTENANCE VISUALLY INSPECTED FLAP SYSTEM.  REMOVED, CLEANED AND RE-INSTALLED FLAP POSITION TRANSMITTER CONNECTOR.  OPERATIONALLY CHECKED FLAP SYSTEM PER MM 27-58-01-725-001.  NO DEFECTS NOTED AT THIS TIME.
